# SDR AALA20040465

- Difficulty date: April 15, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Leaking
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T518  AT ROTATION AND LIFT OFF RUDDER RATIO LIGHT AND MACH INDICATOR LIGHT CAME ON.  CAPTAIN AND FIRST OFFICER AIR SPEED NOT RELIABLE. CENTER GOOD.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  COMPLETED RUDDER RATIO TEST/ADJUSTMENT AND NO FAULTS FOUND ON RUDDER RATIO MODULES.  FOUND LEAKING PITOT LINE.  SECURED PITOT LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
